html

Receive complimentary samples with registered orders. Sign up now!

Genexa Kids’ Pain & Fever Acetaminophen Oral Suspension

$19.99


Real Medicine Made Clean
Acetaminophen 160 mg Per 5 ml
Pain Reliever - Fever Reducer
Flavored with Organic Blueberries
No Allergens, Dyes, or Parabens
Dosing Cup Included
Liquid
Non GMO Project Verified
Certified B Corporation
Certified Gluten-Free
Certified Vegan
Only Ingredients People Deserve


Acetaminophen
Organic Agave Syrup
Organic Blueberry Flavor
Citrus Extract
Non-GMO Flavor
Purified Water
And that's all.

How to Use

Take as directed on the product packaging. Do not exceed recommended dosage. Not recommended for long-term use without medical supervision.

Who Is This For

Provides temporary relief from minor aches, pains, headaches, and fever.